Female Officer dead on HMS Edinburgh!

Discussion in 'Current Affairs' started by Tomahawk, Jun 22, 2011.

Welcome to the Navy Net aka Rum Ration

The UK's largest and busiest UNofficial RN website.

The heart of the site is the forum area, including:

  1. Very sad, I did hear the day after as my lad is on board. He left out any details and obviously sworn to secrecy.
  2. Very sad....RIP Ma'am
  3. Such a sad loss. Sara was a lovely person, always smiling and chatty. She will be missed by all that knew her

    RIP Sara
  4. RIP Ma'am.
  5. R.I.P Ma'am
  6. Magda

    Magda War Hero Book Reviewer

    RIP Ma'am. Thoughts are with family and friends, not to mention shipmates.
  7. Bergen, I thought that initially too, but the whole background is yet to be clarified/made public ...

    From whatever cause it's a sad loss of a young lass with tremendous potential - RIP.

    (An Aside: Ampthill is a very pleasant place IIRC: I once lived between there & Bedford and our Bedford SCC Unit, TS VICTORIOUS, provided the regular G & B at the Ampthill November Ceremonies - way back in the '50's. It seems quite possible that she may have done so too ... Back in those days there were always a few WW1 original 'Old Contemptibles' on Parade and their presence was quite inspirational to us awestruck younkers.)

  8. Agreed absolutely. It's a very sad situation. Last year I ran a couple of projects out of West Africa and our HSE rules would not have allowed anyone diagnosed with clinical depression to have been given anti-depressants or to have remained on-board any of the project vessels. Too much risk. It will be informative to read the inquiry findings.

  9. Had similar thoughts when read of the cause of death......apparently Ingestion of only 750 mg or more by an adult may result in severe toxicity.

    So sad whatever the circumstances....RIP Ma'am

  10. Also used for pain relief........

  11. Yes. For neuropathic pain and in considerably lower dosage than for depression. Whatever reason the lady was prescribed the drug, it is pretty powerful and has several contra-indications.

    I'm interested because I have a friend who takes it for depression and he looks decidedly dodgy at times.

  12. Also knew someone in that situation.
  13. While you should always treat newspaper reports with some caution this unfortunate incident doesn't appear to have been the RNs finest hour either at the time it happened or in the aftermath.

Share This Page